Translator Disclaimer
April 1996 Some remarks on sufficiency, invariance and conditional independence
A. G. Nogales, J. A. Oyola
Ann. Statist. 24(2): 906-909 (April 1996). DOI: 10.1214/aos/1032894473

Abstract

In this paper results and counterexamples are given to study the relationship between some conditions which appear in the literature on sufficiency, invariance and conditional independence.

Citation

Download Citation

A. G. Nogales. J. A. Oyola. "Some remarks on sufficiency, invariance and conditional independence." Ann. Statist. 24 (2) 906 - 909, April 1996. https://doi.org/10.1214/aos/1032894473

Information

Published: April 1996
First available in Project Euclid: 24 September 2002

zbMATH: 0859.62009
MathSciNet: MR1394996
Digital Object Identifier: 10.1214/aos/1032894473

Subjects:
Primary: 62B05
Secondary: 62A05

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top